Free Access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 461 - 483
DOI https://doi.org/10.1051/cocv:2003023
Published online 15 September 2003
  1. N.S. Bakhvalov, Averaging of partial differential equations with rapidly oscillating coefficients. Soviet Math. Dokl. 16 (1975). [Google Scholar]
  2. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. North-Holland (1978). [Google Scholar]
  3. F. Campillo, M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators with large potential. Stochastic Process. Appl. 93 (2001) 57-85. [CrossRef] [MathSciNet] [Google Scholar]
  4. D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979) 590-607. [CrossRef] [MathSciNet] [Google Scholar]
  5. D. Cioranescu and J. Saint Jean Paulin, Homogenization of reticulated structures. Springer-Verlag (1999). [Google Scholar]
  6. P. Donato and A. Nabil, Homogenization and correctors for the heat equation in perforated domains. Ricerche di Mat. L (2001) 115-144. [Google Scholar]
  7. A. Friedman, Partial differential equations of parabolic type. Prentice-Hall, Englewood Cliffs (1964). [Google Scholar]
  8. U. Hornung, Homogenization and porous media. Springer-Verlag, IAM 6 (1997). [Google Scholar]
  9. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of differential operators and integral functionals. Springer-Verlag (1994). [Google Scholar]
  10. M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators. Gakuto International Series. Math. Sci. Appl. 9 (1997), Homogenization and Appl. to Material Sciences, 241-255. [Google Scholar]
  11. M.L. Kleptsyna and A.L. Piatnitski, Averaging of non selfadjoint parabolic equations with random evolution (dynamics), Preprint INRIA. J. Funct. Anal. (submitted). [Google Scholar]
  12. M.A. Krasnosel'skii, E.A. Lifshits and E.A. Sobolev, Positive linear systems. The method of positive linear operators.Heldermann Verlag , Sigma Ser. Appl. Math. 5 (1989) [Google Scholar]
  13. A.L. Piatnitsky, Parabolic equations with rapidly oscillating coefficients (In Russian). English transl. Moscow Univ. Math. Bull. 3 (1980) 33-39. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.